Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 132, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Jun 10, 2011, 6:39 PM CDT for Anderson County, Coffey County, Kansas. It was in force for 51 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2011, 6:39 PM CDT (23:39 UTC)
- Expired
- Jun 10, 2011, 7:30 PM CDT
- In force
- 51 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Anderson County, KS, Coffey County, KS
The radar
The Topeka radar (KTWX), 103 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 6:55 PM CDT | HAIL 1 | 9 Wsw Harris, KS | |
| Jun 10, 7:15 PM CDT | HAIL 1.75 | 2 N Westphalia, KS | MOST STONES QUARTER SIZE WITH FEW GOLF BALL SIZED STONES MIXED IN. |
| Jun 10, 7:23 PM CDT | HAIL 1.75 | 5 E Westphalia, KS | QUARTER SIZE TO GOLFBALL SIZE HAIL COVERING THE GROUND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 4:57 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 11.7 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 164 J/kg
- Mixed-layer CIN
- -446 J/kg
- Mixed-layer LCL
- 753 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
394 WUUS53 KTOP 102339 SVRTOP KSC003-031-110030- /O.NEW.KTOP.SV.W.0132.110610T2339Z-110611T0030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TOPEKA KS 639 PM CDT FRI JUN 10 2011 THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WEST CENTRAL ANDERSON COUNTY IN EAST CENTRAL KANSAS... EAST CENTRAL COFFEY COUNTY IN EAST CENTRAL KANSAS... * UNTIL 730 PM CDT * AT 636 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 12 MILES WEST OF HARRIS...OR 7 MILES NORTHEAST OF BURLINGTON...MOVING EAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... HARRIS... PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE FOR LARGE HAIL AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION. && LAT...LON 3834 9531 3817 9533 3825 9573 3831 9571 TIME...MOT...LOC 2339Z 270DEG 20KT 3827 9562 WIND...HAIL <50MPH 1.00IN $$ BARJENBRUCH
3 follow-up statements
577
WWUS53 KTOP 102355
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
655 PM CDT FRI JUN 10 2011
KSC003-031-110030-
/O.CON.KTOP.SV.W.0132.000000T0000Z-110611T0030Z/
ANDERSON-COFFEY-
655 PM CDT FRI JUN 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR EAST CENTRAL COFFEY AND WEST CENTRAL ANDERSON COUNTIES...
AT 650 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 7 MILES SOUTHWEST OF HARRIS...OR 12 MILES NORTHEAST OF
BURLINGTON...MOVING EAST AT 25 MPH.
A SECOND SEVERE THUNDERSTORM CAPABLE OF PRODUCING HAIL UP TO THE
SIZE OF QUARTERS WAS LOCATED APPROXIMATELY 6 MILES NORTHEAST OF
BURLINGTON...MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
HARRIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR LARGE HAIL...DAMAGING WINDS AND VERY HEAVY RAIN IF YOU
ARE IN THE PATH OF THIS STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A
BUILDING NOW.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
&&
LAT...LON 3828 9570 3829 9563 3832 9555 3834 9531
3817 9533 3825 9573
TIME...MOT...LOC 2354Z 270DEG 20KT 3827 9551
WIND...HAIL 60MPH 1.00IN
$$
BARJENBRUCH550
WWUS53 KTOP 110006
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
706 PM CDT FRI JUN 10 2011
KSC003-031-110030-
/O.CON.KTOP.SV.W.0132.000000T0000Z-110611T0030Z/
ANDERSON-COFFEY-
706 PM CDT FRI JUN 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR EAST CENTRAL COFFEY AND WEST CENTRAL ANDERSON COUNTIES...
AT 704 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 3
MILES SOUTHWEST OF HARRIS...OR 12 MILES WEST OF GARNETT...MOVING
EAST AT 25 MPH.
A SECOND SEVERE THUNDERSTORM CAPABLE OF PRODUCING HAIL UP TO THE
SIZE OF QUARTERS AND DAMAGING WINDS UP TO 60 MPH WAS LOCATED
APPROXIMATELY 5 MILES NORTHWEST OF WESTPHALIA...ALSO MOVING EAST AT
25 MPH.
LOCATIONS IMPACTED INCLUDE...
HARRIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR LARGE HAIL...DAMAGING WINDS AND VERY HEAVY RAIN IF YOU
ARE IN THE PATH OF THIS STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A
BUILDING NOW.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
&&
LAT...LON 3828 9559 3832 9548 3833 9531 3817 9533
3823 9564
TIME...MOT...LOC 0005Z 271DEG 20KT 3828 9545
WIND...HAIL 60MPH 1.00IN
$$
BARJENBRUCH742
WWUS53 KTOP 110021
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
721 PM CDT FRI JUN 10 2011
KSC031-110031-
/O.CAN.KTOP.SV.W.0132.000000T0000Z-110611T0030Z/
COFFEY-
721 PM CDT FRI JUN 10 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL COFFEY COUNTY HAS
BEEN CANCELLED...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
&&
LAT...LON 3821 9552 3825 9552 3824 9532 3821 9532
3817 9533
TIME...MOT...LOC 0021Z 282DEG 22KT 3821 9542
$$
KSC003-110030-
/O.CON.KTOP.SV.W.0132.000000T0000Z-110611T0030Z/
ANDERSON-
721 PM CDT FRI JUN 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR WEST CENTRAL ANDERSON COUNTY...
AT 718 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED OVER WEST CENTRAL ANDERSON COUNTY...OR 12 MILES SOUTHWEST OF
GARNETT...MOVING EAST AT 25 MPH.
A TORNADO WARNING IS ALSO IN EFFECT FOR SOUTHERN ANDERSON COUNTY.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF CENTRAL ANDERSON COUNTY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR LARGE HAIL...DAMAGING WINDS AND VERY HEAVY RAIN IF YOU
ARE IN THE PATH OF THIS STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A
BUILDING NOW.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
&&
LAT...LON 3821 9552 3825 9552 3824 9532 3821 9532
3817 9533
TIME...MOT...LOC 0021Z 282DEG 22KT 3821 9542
WIND...HAIL 60MPH 1.75IN
$$
BARJENBRUCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 5:09 PM CDT, 1 hour 30 minutes earlier.
Area forecast discussion, Jun 10, 5:09 PM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 509 PM CDT FRI JUN 10 2011 ...MESOSCALE CONVECTIVE DISCUSSION... .UPDATE... THUNDERSTORMS HAVE DEVELOPED ALONG A WEAK FRONTAL BOUNDARY EXTENDING FROM OSKALOOSA THROUGH TOPEKA...OSAGE CITY...AND EMPORIA. THE ENVIRONMENT IN THE WARM SECTOR EAST OF THE FRONT IS CURRENTLY CHARACTERIZED BY WEAK INHIBITION...1500 TO 2000 J/KG OF MIXED LAYER CAPE....AND 35 TO 45 KTS OF DEEP LAYER WIND SHEAR. THESE CONDITIONS ENCOURAGE DEVELOPMENT OF SUPERCELLS. HOWEVER... THE STORMS THAT HAVE DEVELOPED IN THE PAST HOUR IN SHAWNEE AND JEFFERSON COUNTY ARE IN AN AREA WITH SLIGHTLY GREATER CONVECTIVE INHIBITION AND THE UPDRAFTS MAY ACTUALLY BE HINDERED A BIT BY THE STRONGER SHEAR IN THAT AREA. HAVE THUS ISSUED THE WATCH TO THE SOUTHEAST OF CURRENT CONVECTION WHERE CONDITIONS LOOK A BIT MORE FAVORABLE IN TERMS OF DEVELOPING SEVERE UPDRAFTS. THE MOST FAVORABLE TIMING FOR SEVERE WEATHER THIS EVENING WILL LIKELY OCCUR FROM 530 PM THROUGH 830 PM IN THE LOCAL FORECAST AREA. LOW LEVEL WINDS ARE VERY WEAK IN THE WARM SECTOR...WITH WEAK LOW LEVEL SHEAR IN PLACE AS WELL. THUS...WHILE LCL'S ARE ON THE LOW SIDE...DO NOT ANTICIPATE MUCH IN THE WAY OF LOW LEVEL ROTATION WITH ANY OF THIS ACTIVITY. NEVERTHELESS...WILL MONITOR CLOSELY GIVEN THE PRESENCE OF THE SLOW MOVING FRONTAL BOUNDARY AND POTENTIAL FOR SUPERCELL DEVELOPMENT. BARJENBRUCH && .SHORT TERM (TONIGHT THROUGH SATURDAY)... UPPER LOW MOVING ACROSS THE NORTHERN PLAINS BRINGING SOME SHEER VORTICITY ACROSS CENTRAL AND NORTHERN KANSAS...WHICH IS WORKING ON SOME ELEVATED INSTABILITY ACROSS THE NORTHERN COUNTIES AND PRODUCING ISOLATED SHOWERS AND STORMS THERE. SURFACE FRONT ASSOCIATED WITH THE LOW HAS PUSHED SOUTHWARD TOWARD THE WICHITA AREA...WITH WARM SOUTHERLY FLOW IN NORTHERN OKLAHOMA STALLING ITS SOUTHERLY PROGRESS. HIGHS HAVE REACHED LOWER 80S WHERE THE SUN HAS BROKEN OUT...AND REMAINED IN THE 60S AND 70S ACROSS THE NE UNDER THE CLOUDS. MAY STILL GET SOME SHOWERS AND STORMS ALONG THE FRONT TO THE SOUTH...AND MID LEVEL WINDS OVER THE FRONT REMAIN SOUTHERLY ACROSS THE EAST SO WILL CARRY SOME SLT TO CHANCE POPS ACROSS THE EAST CENTRAL COUNTIES OVERNIGHT MAINLY BEFORE MIDNIGHT. WILL PASS ALONG TO NEXT SHIFT TO WATCH FOR PATCHY MORNING FOG IF SKIES CLEAR ENOUGH TO GIVE RADIATIONAL COOLING A SHOT. COOL NORTHEASTERLY FLOW WITH THE SFC HIGH CONTINUES ACROSS OUR AREA THROUGH THE DAY SATURDAY AND EXPECT A NICE LATE SPRING DAY WITH HIGHS UPPER 70S TO LOWER 80S. THUNDERSTORMS EXPECTED TO HOLD OFF FOR OUR AREA UNTIL THE EVENING HOURS. CRAVEN && .LONG TERM (SATURDAY NIGHT THROUGH FRIDAY)... SURFACE LOW PRESSURE WILL DEEPEN IN THE HIGH PLAINS SATURDAY NIGHT IN RESPONSE TO HEIGHT FALLS ALOFT FROM A DIGGING UPPER TROUGH IN THE WESTERN CONTINENTAL UNITED STATES. A STALLED FRONT IN SOUTHERN KANSAS WILL LIFT NORTH AS A WARM FRONT IN RESPONSE TO AN INCREASING PRESSURE GRADIENT. MODEL GUIDANCE DIFFERS ON EVOLUTION OF CONVECTION INITIATION SATURDAY NIGHT AND SUNDAY. THE NAM IS FURTHEST WEST WITH THE SURFACE LOW AND BACKS THE LOW LEVEL JET BEFORE THE JET VEERS WITH THE PASSAGE OF THE UPPER LEVEL WAVE THROUGH NORTHEAST KANSAS. MEANWHILE...THE GFS IS FURTHER EAST WITH THE SURFACE LOW WITH A MORE VEERING LOW LEVEL JET. THE ECMWF IS MORE OF A COMPROMISE SOLUTION AND HAVE FAVORED THE ECMWF AND GFS FOR THIS FORECAST. NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP NEAR THIS FRONT AND TRACK THROUGH NORTHEAST KANSAS SATURDAY NIGHT INTO SUNDAY. PRECIPITABLE WATER VALUES AIDED BY STRONG MOISTURE TRANSPORT WILL ALLOW FOR EFFICIENT RAIN PROCESSES ALONG WITH HEAVY RAIN IN THE STRONGER THUNDERSTORMS. SHEAR PROFILES ALONG WITH INSTABILITY ALSO SUPPORT THE POTENTIAL OF MARGINALLY SEVERE THUNDERSTORMS. WILL ALSO NEED TO MONITOR THE POTENTIAL OF FLOODING WHERE THUNDERSTORMS TRACK OVER THE SAME AREAS AND IN BASINS WHERE FLASH FLOOD GUIDANCE IS LOWER DUE TO PREVIOUS HEAVY RAIN. UPPER LEVEL RIDGING IS PROGGED TO BUILD INTO THE SOUTHERN AND CENTRAL PLAINS MONDAY BRINGING AN UPSWING IN TEMPERATURES. TUESDAY AN UPPER TROUGH WILL MOVE THROUGH THE NORTHERN PLAINS NUDGING A WEAK FRONT SOUTH INTO NORTHEAST KANSAS. THIS FRONT WILL BRING A CHANCE FOR THUNDERSTORMS TUESDAY NIGHT. A STRONGER UPPER WAVE LATE IN THE FORECAST PERIOD LOOKS TO PROVIDE A BETTER CHANCE FOR THUNDERSTORMS. ANGLE && .AVIATION... CEILINGS HAVE BEEN GRADUALLY LIFTING THROUGHOUT THE DAY. HAVE KEPT MVFR CEILINGS PREVAILING FOR THE NEXT FEW HOURS. SOME BREAKS IN THE CLOUDS CAN BE EXPECTED AS SURFACE HEATING CONTINUES. EXPECT AFTERNOON THUNDERSTORMS TO REMAIN SOUTH OF THE TERMINALS ALONG THE COLD FRONT. FOG DEVELOPMENT IS POSSIBLE OVERNIGHT AND EARLY TOMORROW MORNING. DURING THE DAY TOMORROW EXPECT VFR CONDITIONS WITH SCATTERED CU. ANDERSON && .TOP WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 10, 5:21 PM CDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 521 PM CDT FRI JUN 10 2011 KSZ008>012-020>024-026-034>040-054>056-058-059-112230- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 521 PM CDT FRI JUN 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT GENERALLY SOUTH AND EAST OF THE KANSAS TURNPIKE. SOME OF THE THUNDERSTORMS COULD BECOME SEVERE AND PRODUCE QUARTER SIZE HAIL AND STRONG DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A CHANCE FOR THUNDERSTORMS ACROSS THE ENTIRE AREA SATURDAY NIGHT INTO SUNDAY. SOME OF THE THUNDERSTORMS COULD BECOME MARGINALLY SEVERE AND PRODUCE LARGE HAIL AND DAMAGING WINDS. LOCALLY HEAVY RAINFALL COULD LEAD TO FLOODING. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE ACROSS PORTIONS OF THE OUTLOOK AREA MID TO LATE NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Local storm report, Jun 10, 5:57 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
557 PM CDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM NON-TSTM WND DMG 3 NE OLIVET 38.51N 95.71W
06/09/2011 OSAGE KS PUBLIC
DAMAGE TO CAMPER AND BOAT STORAGE AREA...AND TREES BROKEN
NEAR MELVERN LAKE. RELAYED VIA LOCAL MEDIA.
1045 PM NON-TSTM WND DMG OTTAWA 38.62N 95.27W
06/09/2011 FRANKLIN KS UTILITY COMPANY
NUMEROUS LARGE TREE BRANCHES BLOWN DOWN WHICH ALSO TOOK
POWER LINES.
&&The office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:30 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Geary, Morris | 26 min |
| Jun 9, 7:41 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Pottawatomie, Riley | 34 min |
| Jun 9, 8:06 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Nemaha, Pottawatomie | 39 min |
| Jun 9, 8:15 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Nemaha, Pottawatomie, Riley | 45 min |
| Jun 9, 8:22 PM CDT | Special Weather Statement | TOP | Shawnee | 23 min |
| Jun 9, 8:25 PM CDT | Special Weather Statement | TOP | Coffey | 35 min |
| Jun 9, 8:33 PM CDT | Special Weather Statement | TOP | Coffey | 27 min |
| Jun 9, 8:42 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Nemaha | 18 min |
| Jun 9, 8:44 PM CDT | Severe Thunderstorm Warning | TOP | Brown, Jackson, Nemaha | 61 min |
| Jun 9, 8:49 PM CDT | Severe Thunderstorm Warning | TOP | Anderson, Coffey, Lyon | 41 min |
| Jun 9, 8:58 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Nemaha | 32 min |
| Jun 9, 9:33 PM CDT | Special Weather Statement | TOP | Anderson, Coffey | 27 min |
| Jun 9, 10:20 PM CDT | High Wind Warning | TOP | Anderson, Coffey, Douglas, Franklin, Lyon, Osage | 3 hr |
| Jun 10, 3:58 AM CDT | Special Weather Statement | TOP | Dickinson, Geary | 32 min |
| Jun 10, 4:49 AM CDT | Special Weather Statement | TOP | Clay | 26 min |
| Jun 10, 5:21 AM CDT | Special Weather Statement | TOP | Riley | 24 min |
| Jun 10, 5:46 AM CDT | Special Weather Statement | TOP | Pottawatomie | 29 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.